Stability of the zero solution of a second-order nonlinear nonautonomous equation
Differencialʹnye uravneniâ, Tome 26 (1990) no. 11, pp. 1878-1884
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1990_26_11_a4,
author = {I. E. Vitrichenko},
title = {Stability of the zero solution of a second-order nonlinear nonautonomous equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1878--1884},
year = {1990},
volume = {26},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1990_26_11_a4/}
}
I. E. Vitrichenko. Stability of the zero solution of a second-order nonlinear nonautonomous equation. Differencialʹnye uravneniâ, Tome 26 (1990) no. 11, pp. 1878-1884. http://geodesic.mathdoc.fr/item/DE_1990_26_11_a4/